MAUDE Adverse Event Report: Dentsply Sirona Orthodontics Inc. NONTEMPLATE ALIGNER ARCH; Aligner, Sequential

Dentsply Sirona Orthodontics Inc. NONTEMPLATE ALIGNER ARCH; Aligner, Sequential
Catalog Number 00856379007023
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Type of Reportable Event Serious Injury
Event or Problem Description
In this event it is reported that nontemplate aligner arch that a patient was using for treatment caused unintended movement of their teeth.Compared to the original plan (movement centered on upper and lower front teeth), an unexpected gap (gap) occurred between the upper left first molar and the canine tooth, which was not planned to move, and abnormal movement occurred due to improper alignment force or poor observation.
 
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.

Brand Name
NONTEMPLATE ALIGNER ARCH
Common Device Name
Aligner, Sequential
Manufacturer (Section D)
Dentsply Sirona Orthodontics Inc.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer (Section G)
Dentsply Sirona Orthodontics Inc.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
+1(717)845-7511
MDR Report Key50054018
Report Number1649995-2026-00047
Device Sequence Number10636145
Product Code NXC
UDI-Device Identifier00856379007023
UDI-Public00856379007023
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00856379007023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Not provided
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown